Equivalence of Cauchy Problems for Entire and Exponential Type Functions
We answer two problems posed by HS Shapiro in , and we show that, in general, there is no equivalence between the Cauchy problem for entire functions and the one for exponential type functions. We characterize some situations for which the equivalence holds.
Meril, A., & Struppa, D. C. (1985). Equivalence of Cauchy problems for entire and exponential type functions. Bulletin of the London Mathematical Society, 17(5), 469-473. Retrieved from http://blms.oxfordjournals.org/content/17/5/469
Oxford University Press